Bulletin of the American Mathematical Society

Review: Luigi Bianchi, Lezioni sulla Teoria dei Numeri Algebrici

G. E. Wahlin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 31, Number 1-2 (1925), 84-85.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183486357

Citation

Wahlin, G. E. Review: Luigi Bianchi, Lezioni sulla Teoria dei Numeri Algebrici. Bull. Amer. Math. Soc. 31 (1925), no. 1-2, 84--85. https://projecteuclid.org/euclid.bams/1183486357


Export citation